# SDR NSVA2010159

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 33,472 hours, 35,723 cycles
- Engine: Ge CT79B
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Overtemp
- Location: Right Dc
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

RT DC GENERATOR OVERTEMP LIGHT ILLUMINATED DURING TAXI.  RETURNED TO GATE. REPLACED RT DC GENERATOR.
